Pure miserable!! Please help!!

On my third day of armour 1/2 grain. Each day that goes by I feel so achy and ill. I was on armour before for three years. But the symptoms I've had for weeks on and off this stuff it just isn't normal to feel this horrible day in and day out. The heart stuff is the most concerning scariest thing I've experienced. I'm very worried. Esp this left shoulder arm thing that will not leave. Reading that it could be frozen shoulder?.My labs last week showed tsh 5 and my t3 and t4 showed normal. I just don't get it. I feel hyper symptoms. Anyone ever have hyper symptoms with normal t3 and t4, but tsh of 5. I'm going to try to see my family doctor this week to see what she thinks. I've never felt so ill in my entire life. 😰

16 Replies

oldestnewest
  • There's no history of your thyroid journey in your Profile. i.e. when diagnosed etc .

    1/2 grain of NDT is low, approx 50mcg of levo and you might be on too low a dose compared to your previous dose of levo.

    If we don't have sufficient thyroid hormones our heart can suffer as it needs a decent dose of hormones in order not to struggle as do all of the receptor cells.

  • Thank you. I just feel that armour is not right for me. I feel so ill. Very ill.i can't explain it. It's a horrible sick feeling. Endo prescribed levo but I went to my regular doc and she gave me more armour like I always used in recent years. If I took armour today and I wanna take levo how long should I wait between taking it?? For it to be out of my system? I'm really thinking to give levo a try to see if this feeling is from armour. Maybe I'm getting too much t3.

  • You can switch from one type of thyroid hormone replacement to another next day.

    There could be something in Armour which you are sensitive too i.e. fillers/binders.

    Some take one anti-histamine 1 hour before their dose and if there's no reaction they are sensitive and should swap to another replacement.

  • Thank you so much for the input!!

  • There are two hypoallergenic NDTs and I'll give a link. You need a prescription.

    getrealthyroid.com/

  • But what are your T3 and T4 results with the ranges? Are the at the upper end?

  • Your TSH is pretty high, so you are substantially undermedicated. You say the other numbers are 'normal', but that's not enough information. You need to find out where your numbers are in the range. You need to be close to the top of the range, scraping along the bottom is no better than being below the range.

    Some people find it difficult starting out on T3. Particularly if vitamin levels are not good, although it can also indicate adrenal problems. Vitamin B12, D, folate and ferritin all need to be halfway up their ranges.

    But it may just be that you are experiencing hypothyroid symptoms, everything you describe could be hypo. It effects different people in different ways, so sometimes you can have a terrible time.

  • Tsh 5.25 , t4- 5.1, t3- 95

  • Do you have the ranges?

  • Yes, we need the ranges to interpret these. FreeT3 of 95 must be a unit I'm not familiar with. The ranges should be in brackets after the result in your print out.

  • Agree, TSH is too high, calls for a dose increase, 1/2 grain Armour is very low. If you are absolutely sure Armour doesn't agree with you look into other brands of NDT - like Erfa, ?Gold, sorry I am not familiar with the other brands but many people do very well on them. For what this is worth, a TSH of 1.0 would render me incapable of standing up nor even walking and you are at 5+

  • Thank you Lah. I'm thinking of starting levothyroxine 50 much to see if it would be any better. Maybe the t3 in armour isn't for me. All I know is something just isn't right with my heart. I'm working so many long hours I just can't hardly find time to get to doc. I've never felt like this in my life. At this point I am sooo fed up with thyroid meds that all I want to do is throw my hands up and stop taking them all together!! I was ok 3 weeks ago until doc started me on this dose increase and now I've not been the same since. Constant jittery, fluttering in my chest and palps, skips. This can't be good at all!! I want to start the levo to see if anything improves, but not too hopeful at all😰 Just at my wits end and scared!!

  • Sorry meant to type 50 mcg

  • Oh my gosh Beckman, you didn't say jittery, palpitations and fluttering. That complicates the matter, your blood test numbers are saying under medication while your symptoms are saying over medication. Perhaps you should work on optimizing your vitamins (D, B12, B-Complex), Iron and folate first while keeping your thyroid meds status quo for a while. Gosh I wish we had Endos who knew what they were doing. I am not sure which way to advise you to go on the thyroid meds. Perhaps a visit to a cardiologist would work, the heart needs certain minerals I only know potassium (bananas are good for that), maybe a cardiologist would know all of the minerals, vitamins and electrolytes the heart needs and could see if you are deficient in any which are causing the misfiring.

  • Working long hours may also be an issue. If you're able to work long hours that means you're doing quite well energy wise, as your out of the house doing things.

    But thyroid illness is quite serious, and changing to a new dose puts some strain on the body and can often feel worse before it feels better.

    Rest is an enormous help, and often prevents the worst symptoms from happening. If you're already running on empty it's making huge demands on your metabolism to also experiment with thyroid meds on top of that.

  • Sounds a bit like a hashi's attack. have you had antibodies tested recently ?

You may also like...